# SDR FDEA201002230497

- Difficulty date: February 23, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 68,004 hours, 21,149 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141N8430
- Condition: Cracked
- Location: Bs 325
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SEAL MATING SURFACE ON FUSELAGE TOP FWD CORNER DAMAGED TRIMMED OUT BS 325.10 FRAME OTBD CHORD, REMOVED CRACK, MAINTAINED .50 R . HFEC INSPECTED TRIM OUT, NO CRACKS NOTED PERFORMED ENSURANCE CUT , FORMED BACK REMAINING PORTION IAW BAC5300, HFEC INSPECTED  DISCREPANT LOCATION. VERIFIED DISTANCES AND MINIMUM EDGE DISTANCE, FILLET SEALED AND APPLIED BMS 3-23 IAW EA F-5310-131577.
